Bulletin of the American Mathematical Society

Review: R. Brauer, Über die Darstellung von Gruppen in Galoisschen Feldern

H. R. Brahana

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 43, Number 7 (1937), 457.

Dates
First available: 3 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183499883

Citation

Brahana, H. R. Review: R. Brauer, Über die Darstellung von Gruppen in Galoisschen Feldern . Bulletin of the American Mathematical Society 43 (1937), no. 7, 457. http://projecteuclid.org/euclid.bams/1183499883.


Export citation